Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla & Zyban
Aug 19, 2011

i have tried many ways to give up smoking, but not any medications available.

I am thinking of trying Zyban, but want to know if it will have and problem with my Atripla medication?

Response from Dr. Young

Hello and thanks for posting.

Awareness of potential drug-drug interactions is an important part of ensuring the optimal effectiveness of HIV medications. Likewise, reducing or quitting tobacco consumption will improve long-term health risks, especially among those living with HIV.

I encourage our readers to know about online resources to help identify their potential drug interactions. One industry standard is HIV-drug interactions another free resource are the suite of applications (online, smart phone) from

Epocrates. I use both with regularity.

Now to your question. There are no significant drug-drug interactions between the medications in Atripla or Zyban.

Good luck with the smoking cessation.

BY



Previous
never taken meds before
Next
mac meds, when do you get off of them

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement